Cycle after lap?

Hi, one week after my lap I had a period although not due for another 2 weeks( I am always regular). Just wondered what people's experiences are and if I'm likely to have another period when it originally would have been due or if it is likely to have changed my cycle therefore I won't have one for another month? I'm guessing everyone is diff but I'm trying to figure it out as I have exams soon that its likely to interfere with :(

7 Replies

  • I had my period after 2wks of lap and that was when they were due tho,im sure it can muck ur body around and may take a while for things to be normal again xx

  • Thanks for your answer... Hopefully things will be normal from now on. Atleast you can plan around the pain when you have an idea of when it will be!x

  • defo. Altho my periods werent any better after op :( so had to try hormone treatments which suck! hope ur periods are ok and u have speedy recovery xx

  • Oh really whats your experience of the hormone treatment? I have to have 6 months of injections before having more surgery and im not too sure- i really dont like the idea of menopausal symptoms on top of everything else! I've also been told the pain will get worse on them before its gets better and im honestly not sure i can take any more!x

  • I suffered bad with decapeptyl but thats because it does make u feel worse before ur better but my side effects were quite severe, ive also bn on another treatment danazol but again my depression got bad to the stage i was having dark thoughts. I am now being referred to a psychiatrist for support as he wants me back on the treatment which i dont want to do but i have deep rooted endo which they can remove with operation :(. I stopped danazol 2wks ago and have started bleeding last night, i knew something was happening as it felt like my womb was being twisted. I want the treatments to work but its how to cope during it. You may be ok on treatment as alot of ladies have loved them and wanted to stay on them. When are u starting the treatment? And what are they putting u on? xx

  • I'm so sorry you haven't had a good experience... I can't begin to imagine how much you must be going through and I'm not surprised that you're not keen to start treatment again . My main worry is the side effects- I guess I won't know until I give it a try. It just seems an awful lot to go through for only a month or so relief afterwards if it works. I'm starting in a months time as I have exams in 3 weeks and want to get the out the way. I haven't been told a type just that it will be injections to bring on fake menopause. I was given a leaflet about prostrap? Not sure if that's a type or a general name...really feel like I don't have enough info! X

  • It can take several months for periods to settle back to a routine after a major surgery, and it doesn't have to be a gynae surgery, any big even that shocks the body can send things haywire, could be emotional trauma like a bereavement, or an accident or surgery or a strong medicine of some sort, or a change of job or moving house or divorce.

    Yes it would be nice if it settles back right away, but don't be surprised if it doesn't for quite a few months. It is more normal to be erratic for a while than it would be to go straight back to clockwork again.

You may also like...